# SDR SWAA2021110831030

- Difficulty date: October 17, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN EMERGENCY LIGHT INOP BY ROW 4 LH ; OVERHEAD IN EMERGENCY LIGHT INOP Y ROW 4 LH / [01] RE-SECURED CONNECTOR D11090 IN AISLE LIGHT L1065; AS PER REFERENCE B737 WDM 33-51-12; PERFORMED OPERATIONAL TEST AS PER REFERENCE B737 AMM 33-51-00-710-801; NORMAL OPERATION.; [02] VERIFIED 1
